# SDR ASAA0070005A

- Difficulty date: December 19, 2000
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5020
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, TWO DEEP WEAR MARKS WERE FOUND IN THE NR 2 SLAT TRAILING EDGE AT SLAT STATION 382.5.  REPAIRED PER EA 5740-01237.  (M)
